# SDR VTZA98183

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice
- Part number: P110264170117
- Condition: Failed
- Location: Rt Prop Assy
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6150 - IAD-EWR - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT PROP HEAT FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT PROP ASSY, OPS CHECK OK.  AIRCRAFT WAS RELEASED ADN APPROVED FOR RETURN TO SERVICE.  (M)
